# SDR 9800829852

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 7 THRU 9 INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
